MathSciNet Relay Station
MathSciNet bibliographic data
MR2653591 (2011e:60064) 60F15 (60E05 60E07 60F05 60F20)
Wu, Qunying; Jiang, Yuanying Chover's law of the iterated logarithm for negatively associated sequences. J. Syst. Sci. Complex. 23 (2010), no. 2, 293–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement